# SDR HEEA954925

- Difficulty date: May 4, 1995
- Submitted: March 26, 2000
- Operation: General aviation
- Aircraft: N33008
- Make and model: Bell 412
- Aircraft serial: 36004
- System (JASC): 3454 · Visual Omnirange (VOR) System
- Part: Control
- Part number: 071121627
- Condition: Defective
- Location: Cockpit Nav
- Stage of operation: NR
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SECOND NUMBER DIGITAL READOUT INOPERATIVE. REPLACED BROKEN SPOOL ON TOP OF SWITCH S103.  REPAIRED.  ALSO REPLACED INTERMITTENT TRANSFER SWITCH S102.  REPLACED HEADER P201 AND APPLIED HUMISEAL TO HEADER FOR CORROSION CONTROL.  FOUND BRIGHT SPOT ON DISPLAY.  REPLACED DISPLAY DS101. REPAIRED.BENCH CHECK GOOD.
